Someone told me that inhaling Spiriva Handihaler caused her teeth to crumble, but I didn't see any warnings with this medication.
18 Jul 2009
I couldn't find anything anywhere about Spiriva causing teeth to crumble.
However, one of the side effects of Spiriva is oral thrush. Rinsing your mouth with water after inhaling a dose is a good way of preventing this.
Pharmacists often recommend brushing your teeth after using Spiriva because the benefits are twofold - using the inhaler not only becomes part of your daily routine, but you also minimize the risk of getting oral thrush.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have COPD and use budeflam 8 puffs per day. I also use duovent 8 puffs per day. My teeth have become affected by the use I believe of budeflam. I ...
1 answer • 31 Aug 2009
Using nebulizer for albuterol sulfate inhalation solutions 3mg when needed plus ADVAIR and Spiriva +oxygen at night
1 answer • 13 Jan 2010
1 answer • 26 Dec 2010
I have been taking spiriva handihaler 18 for 8 days but I got supra ventricular tachycardia after few days using it together with pulmicort 400. I ...
0 answers • 22 Apr 2013
I always rinse my mouth thoroughly with warm water, as directed, after using the Symbicort, but I still have a BIG problem with dry mouth. My mouth ...
4 answers • 1 Sep 2013